Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 18 (1964), 536-536
DOI: https://doi.org/10.1090/S0025-5718-64-99160-4
Original Article: Math. Comp. 17 (1963), 452-455.
Original Article: Math. Comp. 17 (1963), 11-17.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-64-99160-4
Article copyright: © Copyright 1964 American Mathematical Society